Hello and welcome to the forum. We thank you for your question. We're glad you found something that helps your migraines but unfortunately, this sometimes also has side effects. There are quite a few associated with nortriptyline. You only experience these though primarily after exercising? One area that may be affected with you is hydration and perspiration. These are on the list of side effects. https://www.drugs.com/sfx/nortriptyline-side-effects.html I would talk to your doctor about this. Ask in general terms but also if increasing your hydration during a work out would potentially help you. Is this the only time you have fatigue?
Hey there. This is new? I'm wondering if you take a vitamin or anything? I had similar issues as you and I found that I was having highs and lows due to caffeine. Which once i gave that up, the lethargy and fatigue after working out and at other times was less. I also found I needed to work on nutrition and a good multi vitamin helped. When you look at the side effects of the med, they do have a good amount. How long does the tiredness last after?